ON A MODEL OF OPTIMAL TEMPERATURE CONTROL IN HOTHOUSES

  • Authors: Astashova I.V.1,2, Lashin D.A.3, Filinovskiy A.V.4,5
  • Affiliations:
    1. the Dept. of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, 119991, Russian Federation
    2. Dept.of MESI, Plekhanov Russian University of Economics, 117997, Stremyanny lane, 36, Moscow, Russian Federation.
    3. FITO research and production company, 142784, Russian Federation, Moscow, Moscovskiy, 35-12.
    4. Bauman Moscow State Technical University, 105005, Baumanskaya 2nd st., 5
    5. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, 119991, GSP-1, Leninskiye Gory, 1, Moscow, Russian Federation.
  • Issue: Vol 22, No 3-4 (2016)
  • Pages: 14-23
  • Section: Статьи
  • URL: https://journals.ssau.ru/est/article/view/4254
  • DOI: https://doi.org/10.18287/2541-7525-2016-22-3-4-14-23

Cite item

Abstract

While growing plants in industrial hothouses it needs to keep the temperature according to round-the-clock graph at the point of growth of plant located at the fixed height. Only small deviations are admitted. To obtain this it is possible to increase the temperature by heating the floor and to decrease the temperature by opening the ventilator windows at the ceiling. We propose and analyse the model based on the heat equation. Physical sense of this problem is that at one end of the infinitely thin rod of length l (the height of the hothouse) we keep during the time T the temperature ϕ(t) (control function), while at the other end we have the given heat flow ψ(t). It requires to find the control function ϕ0(t) such that the temperature at the fixed point c be maximally closed to the given temperature z(t). For the estimation of the control quality we use a quadratic integral functional.

About the authors

I. V. Astashova

the Dept. of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, 119991, Russian Federation; Dept.of MESI, Plekhanov Russian University of Economics, 117997, Stremyanny lane, 36, Moscow, Russian Federation.

Author for correspondence.
Email: morenov.sv@ssau.ru

D. A. Lashin

FITO research and production company,
142784, Russian Federation, Moscow, Moscovskiy, 35-12.

Email: morenov.sv@ssau.ru

A. V. Filinovskiy

Bauman Moscow State Technical University, 105005, Baumanskaya 2nd st., 5; Lomonosov Moscow State University, Faculty of Mechanics and
Mathematics, 119991, GSP-1, Leninskiye Gory, 1, Moscow, Russian Federation.

Email: morenov.sv@ssau.ru
Russian Federation

References

  1. Lashin D. A. Strategy of management to microclimate in hothouses. Gavrish. Moscow, 2005. no. 1, pp. 33–35.
  2. Lashin D. A. On the optimal control of a temperature regime. Differ. Equ., 2008, V. 44, no. 6, p. 853 .
  3. Lashin D. A. On the existence of optimal control of temperature regimes. J. of Math. Sci., 2009, V. 158, no. 2, pp. 219–227 .
  4. Astashova I. V., Filinovskiy A. V., Kondratiev V. A., Muravei L. A. Some Problems in the Qualitative Theory of Differential Equations. J. of Natural Geometry. Jnan Bhawan. London. 2003, V. 23, no. 1–2, pp. 1–126 .
  5. Qualitative Properties of Solutions to Differential Equations and Related Topics of Spectral Analysis: scientific edition, edited by I. V. Astashova. M.: UNITYDANA, 2012, 647 p. .
  6. Lions J. L. Optimal control of systems governed by partial differential equations. Berlin: Springer, 1971.
  7. Butkovsky A. G. Optimal Control in the Systems with Distributed Parameters. Avtomatika i Telemechanika, 1961, 22, no. 1, P. 17–26.
  8. Egorov A. I. Optimal Control by Heat and Diffusion Processes. M.: Nauka, 1978 .
  9. Egorov Yu. V. Some Problems of Theory of Optimal Control. Zhurnal. Vych. Mat. i Mat. Fiziki, 1963, Vol. 3, no. 5, pp. 887–904 .
  10. Butkovsky A. G., A. I. Egorov A. I., Lurie K. A. Optimal control of distributed systems. SIAM J. Control, 1968, Vol. 6, no. 3, pp. 437–476.
  11. Fursikov A.V. Optimal Control of Distributed Systems. Theory and applications. Novosibirsk: Nauchnaya Kniga, 1999 .
  12. Goodwin G. C., Graebe S. F., Salgado M. E. Control system design. London–New-York: Pearson, 2000.
  13. M. H. Farag, T. A. Talaat, E. M. Kamal. Existence and uniqueness solution of a class of quasilinear parabolic boundary control problems. Cubo, 2013, V. 15, no. 2, P. 111–119.
  14. Ladyzhenskaya O. A., Solonnikov V. A., Ural’tseva N. N. Linear and quasi-linear equations of parabolic type. Translations of Mathematical Monographs, 23, Providence, RI: American Mathematical Society, 1968.
  15. O. A. Ladyzhenskaya O. A. Boundary value problems of mathematical physics. M.: Fizmatlit, 1973.
  16. Riesz F., Sz¨okefalvi-Nagy B. Functional Analysis. New-York: Dover, 1990.
  17. Ilin A. M., Kalashnikov A. S., Oleinik O. A. Linear equations of second order of parabolic type. Russ. Math. Surways, 1962, V. 17, issue 3, pp. 3–146.
  18. Landis E. M., Oleinik O. A. Generalized analiticity and some connected properties of solutions of elliptic and parabolic equations. Russ. Math. Surways, 1974, V. 29, issue 2, pp. 190–206.

Copyright (c) 2017 И. В. Асташова, Д. А. Лашин, А. В. Филиновский

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies